promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in HealthOther - Health · 1 month ago

Possible Iron Poisoning?

Hey, so I’m anemic and I’ve been taking iron supplements for the past few weeks, but today I started feeling nauseous and I was having diarrhea. I’m wondering if this could possibly be due to the iron? It most likely doesn’t, but I’m panicking right now. Thanks!

7 Answers

Relevance
  • Anonymous
    1 month ago

    well then please stop the iron supplement

    and see any improvement

    taking supplements daily is not good for health

    • Commenter avatarLogin to reply the answers
  • 1 month ago

    Only take the dosage thats on the bottle. Taking more will make you sick

    • Commenter avatarLogin to reply the answers
  • Eva
    Lv 7
    1 month ago

    Iron supplements tend to cause constipation, not diarrhea. You may be coming down with the flu or have eaten something that didn't agree with you.

    • Commenter avatarLogin to reply the answers
  • 1 month ago

    Try the slow release tablets.  

    Are you taking supplements as directed by your doctor or did you just decide to take something?  I'd go and speak with my doctor if I was in your shoes. 

    Anemic here as well, you need to make sure you get blood tests somewhat regularly. 

    • Commenter avatarLogin to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 month ago

    No need to panic, yes iron can upset the GI tract, but its pretty doubtful its iron poisoning, unless you are doing something really crazy.

    • Commenter avatarLogin to reply the answers
  • 1 month ago

    It can be dangerous to take iron tablets without the advice of

    your doctor, too much iron causes a lot of side effects and the

    Balance of iron should be carefully regulated.

    You need a blood test.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 month ago

    I also have low iron. Iron can upset the digestive system. Contact your doctor and ask to speak to a nurse on call. You will likely be told to leave a message and let him/her know how you are reacting to the iron. I take my iron pills every few days plus I take a brand that says it is slow release and it's easier on my stomach.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.